# SDR ASOA04496

- Difficulty date: July 10, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H341421
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE PASSENGER DOOR WAS DIFFICULT TO CLOSE.  THE DOOR LATCH AND HANDLE WERE VERY STIFF.  MAINTENANCE CLEANED AND LUBRICATED THE PASSENGER DOOR HANDLE AND THE LOWER BEARING ASSEMBLY P/N MS21151-8.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
